# SDR USAA2010020590281

- Difficulty date: February 4, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 40,895 hours, 15,439 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53480042206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - S5 CHECK - CORROSION ON L2 DOOR CUTOUT LOWER CORNER FITTING AT FR 68, S23L.  REPLACED L2 DOOR CUTOUT LOWER CORNER FITTING AT FR 68, S23L IAW A320 SRM 51-72-11.
